# SDR DHL2001801514

- Difficulty date: September 27, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK NR 3 AT STA 320.00 LUG IS WORN.  CUT OUT DAMAGED AREA PER SRM 53-2-3 PG 17 - 18.  INSTALLED TRACK PLUG PER SRM 53-2-3 PG 17-18.
